Schizophrenia.com

SSRI - Withdrawal

I was on Sertraline 50mg for a couple of months.

Came off it as it was messing with sleep.

Now I feel lightheadedness and I feel like fainting all the time since stopping.

Anyone know how long this will last ?

Surprised it’s doing this only being on such a low dose

Yeah can be tough depending on the med. I’m not sure how long as we are all different but I’d think a week or so will be better. Most meds are absorbed pretty quickly and leave just as fast.

2 Likes

Thanks @rogueone

My main concern is losing consciousness. That’s what it feels like is about to happen when my head starts floating.

I’d visit a gp just to see that it’s not doing something to your blood pressure just to be on the safe side. They should have up to date info on the meds too these days. My gp has all my records and knows more about meds than me for sure.

1 Like

Taking sertraline gave me massive headaches to begin with. I was only on it for about 4 months. I think it took 2 or 3 weeks for the headaches to subside on the withdrawal. Good luck.

For me it took about three weeks, feeling faint and lot’s of “brain zaps.” The first week is tough, the next two is easier.

The fainting feeling so far is not present this morning.

Hoping that will be it for that, as it was very unsettling. Just had to carry on regardless.

I am hoping because I stuck to 50mg instead of going to 100mg when I should have, this will be a bit more easy than it otherwise would have been!

I wish I knew. I have trouble when I don’t get my Wellbutrin. I get really depressed.